# SDR 95FDEA01825

- Difficulty date: November 28, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N498FE
- Make and model: Boeing 727232
- Aircraft serial: 20867
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Bs 720
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION AROUND FASTENER HOLES ON TOP CHORD OF FLOORBEAM AT BS 720A RBL 21 LBL 10, 16 AND 21 WL 208.
